Digoxin

After a cardioversion in September for PAF I had a revision of my meds. The only change was to up the dose of flecainide from 200mgs a day to 300mgs.and after 2weeks would have an ECG and then a small dose of Digoxin would be added.

I stuck with the added dose of Flecainide for the 2 weeks even though It made me feel dreadful,breathless,dizzy and "funny" turns I felt like a zombie.Had the ECG and then rang Arrythmia nurse and she advised to go back to original dose of Flecainide and.wait for results of ECG and then try digoxin.

Finally got fed up not getting results of ECG so Dr advised ringing up again, results were fine .Was advised to try digoxin to cover if atrial flutter occurred but as resting HR is about 58 and previously went down to mid 40's on higher dose of Flecainide I was very reluctant to say the least. Result is I am seeing her inMarch to discuss.Have I made the right decision? I am very sensitive to meds hence my reluctance.I am on Warfarin and Ibersartan as well. Comments would be welcomed......Jo

4 Replies

oldestnewest
  • We are all different where drugs are concerned and whilst we should not advise on such matters I would say that the right answer is what you are comfortable with. Don't take anything that makes you unhappy in other words.

  • Thanks for your wise words. jo.

  • Hi

    you are right to be cautious as digoxin may not be suitable with low pulse rate- make sure you have checked with specialist who knows your pulse rate I think

  • Thanks will do just that. jo

You may also like...